# SDR AALA202308075676

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 56,803 hours, 36,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 1L DOOR ARM HANDLE DIFFICULT TO PUSH DOWN AND ARM. LUBRICATED 1L DOOR FITTING. 1L DOOR ARM AND DISARM OPERATION CHECKS NORMAL PER AMM 52-10-00/12-22-52.
